Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Delayed periods, spotting. Pregnant? Can I use mensovit?

hai sir,
good name is usha,last 20days back i have meet to my bfrnd,actually my period date is 15th,but still 27 i can'nt get the periods,but one thing here.....last day i have bleeding small amout ,and two days only 2 have i get pegnent or not.can i use mensovit plus.please send answer to my mail .plz sir. YYYY@YYYY waiting ur answer
Asked On : Wed, 1 May 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
thank you for your query.
If you have had vaginal intercourse, and have skipped your period, then pregnancy is definitely a possibility.
In future, please ensure that you have protected intercourse.
Mensovit would not work for you.
Please take a pregnancy test.
If positive, consult your Gynecologist regarding an abortion.
If negative, then wait for a few days, and if you still do not have your period, you still need to see a doctor for medication for withdrawal bleeding.
Do not self medicate yourself.
Take care
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor